Ask The Doctor > Questions & Answers > Swollen lymph node after penecillin

Swollen lymph node after penecillin

Patient: I have swelling on my right lymph gland and it’s tender. I went to the doctor last week and was given a course of penicillin but the swelling hasn’t gone down, should I be worried?

 

 

Symptoms: General feeling of unwell, stiff joints and hips (currently have physio)

 

 

Doctor: Thank you for writing to us.You need to see your Doctor as soon as possible. I think that you may not have an infect ion that gets cured with penicillin. Resistance is one possibility. Another possibility is that you have a non-bacterial infection. This type of infection needs different antimicrobials to treat it.Hope this helps. Wishing you a speedy recovery.

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment